# SDR SIMA2018082019004

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 36,851 hours, 31,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHTS AT SEAT 1A INOPERATIVE.  REMOVED AND REPLACED THE LIGHTS IAW AMM 33-21-06. OPS CHECKED GOOD.
